After receiving 28 external beam radiation and 30 hours of brachytherapy for cervical cancer following a complete hysterectomy in 2005, I am now experiencing pain in my hip and sometimes my leg. I also was treated with chemotherapy (carboplatin and paxlitaxel) which also caused some neuropathy in my feet. When i went to the oncologist last week she told me it could be from the chemo and put me on Lyrica. She said to give it a week or so and if no better, we'll take an x-ray of the hip. I had a CT Scan July 24, 2007, all was good and she said if there was any cancer in the bone it would have showed up then. She said it could also be arthritis. Has anyone every had anything like this following radiation therapy?
i am having radiation from a hysterectomy as ca was in the uterus. i have had pain in my legs, trouble urinating and burning in my buttocks and rectum. dr put me on some prednisone now to see if it helps any.
External beam RT (EBRT) and chemotherapy could cause the symptoms you are experiencing. However, with a history of cervical cancer, the possibility of cancer recurrence is always a consideration. Further examinations may be warranted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.